The application of asymptotic solutions to characterising the process zone in almost complete frictional contacts

MUGADU, A., HILLS, D.A., BARBER, J.R. and SACKFIELD, A., 2004. The application of asymptotic solutions to characterising the process zone in almost complete frictional contacts. International Journal of Solids and Structures, 41 (2), pp. 385-397. ISSN 0020-7683

Full text not available from this repository.
Item Type: Journal article
Publication Title: International Journal of Solids and Structures
Creators: Mugadu, A., Hills, D.A., Barber, J.R. and Sackfield, A.
Publisher: Pergamon-Elsevier Science Ltd.
Place of Publication: Kidlington, Oxford
Date: 2004
Volume: 41
Number: 2
ISSN: 0020-7683
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:50
Last Modified: 19 Oct 2015 14:37
URI: http://irep.ntu.ac.uk/id/eprint/19002

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year